# SDR EIA2006209

- Difficulty date: September 1, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1438-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON RT WHEEL WELL O/B BETWEEN BS 1438-1460.  CORROSION REMOVED, AREA TREATED AND REPAIRED PER EN-EA-53-1701.
